# SDR USAA001256

- Difficulty date: August 15, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 20,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4, ATTACH ANGLE CORRODED, 1 INCH BY 1 INCH, 12 AREAS, CORROSION LEVEL 1.  STA 1540 AND STA 1592.7, S27R ATTACH ANGLE.  INSTALLED FABRICATED REPAIR ANGLE AND FREEZE PLUG PER EA 67845.  (X)
